Translator Disclaimer
August 1993 On the first Betti number of a hyperbolic manifold with an arithmetic fundamental group
Jian-Shu Li, John J. Millson
Duke Math. J. 71(2): 365-401 (August 1993). DOI: 10.1215/S0012-7094-93-07115-3
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
37 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 2 • August 1993
Back to Top